×

Found 34 Documents (Results 1–34)

100
MathJax

On the vanishing viscosity approximation in the vectorial case. (English) Zbl 1196.35137

Tadmor, Eitan (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Contributed talks. Proceedings of the 12th international conference on hyperbolic problems, June 9–13, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4730-5/hbk; 978-0-8218-4728-2/2-vol. set). Proceedings of Symposia in Applied Mathematics 67, Part 2, 547-556 (2009).
MSC:  35L65 35B40
PDF BibTeX XML Cite

Stability for phase field systems involving indefinite surface tension coefficients. (English) Zbl 1102.35310

Colli, Pierluigi (ed.) et al., Dissipative phase transitions. Hackensack, NJ: World Scientific (ISBN 981-256-650-3/hbk). Series on Advances in Mathematics for Applied Sciences 71, 269-288 (2006).
MSC:  35B35 35K60 35K50
PDF BibTeX XML Cite

\(\omega\)-limit sets for solution of phase field equations with constraints under nonlinear dynamic boundary conditions. (English) Zbl 0908.35019

Nishiura, Y. (ed.) et al., Proceedings of the international conference on asymptotics in nonlinear diffusive systems – towards the understanding of singularities in dissipative structures –, Sendai, Japan, July 28–August 1, 1997. Sendai: Tohoku Univ. Tohoku Math. Publ. 8, 253-256 (1998).
MSC:  35B40 35K60
PDF BibTeX XML Cite

Solutions to the Euler equations with large data. (English) Zbl 0918.35115

Glimm, J. (ed.) et al., Proceedings of the 5th international conference on hyperbolic problems: theory, numerics, applications, New York, NY, USA, June 13–17, 1994. Singapore: World Scientific. 258-267 (1996).
PDF BibTeX XML Cite

On nonlinear stability of contact discontinuities. (English) Zbl 0918.35117

Glimm, J. (ed.) et al., Proceedings of the 5th international conference on hyperbolic problems: theory, numerics, applications, New York, NY, USA, June 13–17, 1994. Singapore: World Scientific. 249-257 (1996).
MSC:  35Q35 35B40 76N10
PDF BibTeX XML Cite

Large-time asymptotics of solutions of the nonlinear Schrödinger equation in \(2+1\) dimensions. (English. Russian original) Zbl 0828.35126

Russ. Acad. Sci., Izv., Math. 43, No. 2, 373-384 (1994); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 57, No. 5, 197-209 (1993).
PDF BibTeX XML Cite
Full Text: DOI

Scattering of waves in a medium depending periodically on time. (English) Zbl 0802.35114

Robert, D. (ed.), Méthodes semi-classiques, Volume 2. Colloque international (Nantes, juin 1991). Paris: Société Mathématique de France, Astérisque. 210, 327-340 (1992).
PDF BibTeX XML Cite
Full Text: Link

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification